MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 3F/3T; SEE H10

EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 3F/3T; SEE H10
Catalog Number 02-012-41-3030
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 03/07/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient began experiencing pain in hi left knee prosthesis approximately nine months post implant.X-rays from (b)(6) 2013 show lucency around the tibial tray and patient's bone scan showed intense uptake of the tibial component.Patient underwent a revision of his left tibial component with a diagnosis of failed left total arthroplasty secondary to aseptic tibial loosening.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.
 
Additional Manufacturer Narrative
1038671-2025-00445 multiple mdr reports were filed for this event, please see associated report: 1038671-2025-00445.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: d1 d4 d10: concomitant devices (b)(6) 200-02-35 - three peg patella 35mm (b)(6) 02-010-01-0230 - logic femoral ps cem left sz 3 g4 h4 h6 (component code, type of investigation, investigation findings, investigation conclusions).The following sections were corrected: h6 (health effect - clinical code, health effect - impact code).The reason for the revision reported cannot be confirmed from the information provided but may be the result of failure of the cement to secure the tibial component to the tibial bone, which led to loosening at the cement-implant interface and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.However, this cannot be confirmed as there were no details regarding cementing technique or environmental conditions provided.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA TRAPTRAY CEM SZ 3F/3T
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
MDR Report Key17112003
Report Number1038671-2023-01323
Device Sequence Number19395694
Product Code JWH
UDI-Device Identifier10885862003171
UDI-Public10885862003171
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2018
Device Catalogue Number02-012-41-3030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown